Previous |  Up |  Next


Title: Generalization of the theorem on the argument of almost periodic function (English)
Author: Lovicar, Vladimír
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 99
Issue: 4
Year: 1974
Pages: 405-409
Category: math
MSC: 43A60
idZBL: Zbl 0305.43010
idMR: MR0370065
DOI: 10.21136/CPM.1974.117862
Date available: 2009-09-23T08:36:05Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Levitan B.: Almost рeriodic functions.GITTL, Moscow 1953 (Russian).
Reference: [2] Amerio L., Prouse G.: Almost peгiodic functions and functional equations.Van Nostrand, New Yoгk 1971. MR 0275061


Files Size Format View
CasPestMat_099-1974-4_9.pdf 609.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo